• entries
    21
  • comments
    40
  • views
    25,833

Confused And Annoyed

hope2013

601 views

My skin is looking a lot better. My pores are almost entirely clear, except for a few near my nose.

So what's the problem?

Red and dark marks. For some reason--maybe it's my antibiotic, the benzoyl peroxide facewash I use once a day (Panoxyl 4%) or the topicals (Atralin; Topical Antibiotic) I'm using, but each time I get a small red mark or scratch, it takes foreverrrrr to heal and go away. What the heck?

Anyone have ideas? suggestions?

I'm annoyed that my pores are really clear and I don't have acne anymore, but it looks like I do because of the red marks.


  Report Entry


1 Comment


The only advice I can give you is keep using your regimen. Its working. The hyperpigmentation is normal and will slow over time. I get brown spots on my face and I swear it takes six months or more for them to fade. Just be patient.

Share this comment


Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a New Account

Sign in

Already have an account? Sign in here.


Sign In Now